Illinois, 2016

Damaging Winds in Illinois, July 13, 2016

July 13, 2016 · NWS LSX · 26 events in 15 counties and zones

A line of severe storms moved across the region during the afternoon hours of July 13th. There were numerous reports of wind damage with this line of storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LSX wrote it up.

A line of severe storms moved across the region during the afternoon hours of July 13th. There were numerous reports of wind damage with this line of storms. In Belleville (St. Clair County, Illinois), a man was electrocuted after the storms moved through when he made contact with a fence that was charged by a live downed power line while trying to move a fallen tree limb.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jul 13, 8:32 AM CST, 4 hours 48 minutes earlier.

Area forecast discussion, Jul 13, 8:32 AM CST, 4 hours 48 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
932 AM CDT WED JUL 13 2016

.UPDATE...
Issued at 854 AM CDT Wed Jul 13 2016

Initial MCS has essentially fallen apart just to the north of St.
Louis with only a few showers and storms moving east into central
Illinois at this time. The next MCS is building across eastern
Kansas and is forecast by most of the short term guidance to plow
east today across Missouri and into Illinois. Will be increasing
PoPs to likely and categorical for this afternoon across the CWA
with an arrival time of the squall line at Columbia and Jefferson
City roughly around 19Z...and St. Louis Metro around 21Z. This
line of storms certainly will have the potential to be severe
given the time of arrival and expected instability building ahead
of it.

CVKING

&&

.SHORT TERM...  (Through Late This Afternoon)
Issued at 335 AM CDT Wed Jul 13 2016

Another active and complex forecast for today. Expect most of the
ongoing convection early this morning to be exiting the nrn portions
of the CWA around 12z this morning. Believe any other storms will
gradually dissipate thru the morning hours.

During the afternoon, expect development in primarily two locations.
An outflow from the ongoing convection shud allow for a focus across
wrn portions of the CWA this afternoon. Believe a cluster of storms
will develop W and NW of the area and spread swd during the mid to
late afternoon hours. However, leading to some uncertainty are some
of the HRRR solns which suggest the remnants of the convection over
wrn KS will arrive by mid-day. However, believe the bulk of this
convection will drop more sely. Because of this, have kept PoPs less
specific. Regardless, expect precip chances to increase quickly
during the afternoon over the nrn and wrn, perhaps building back
into central portions of the CWA.

As for temps, given the strong WAA today and expected break in
storms thru mid-day, have kept the going forecast as-is for now.
Expect less convective debris today compared to yesterday.

Tilly

.LONG TERM...  (Tonight through Tuesday)
Issued at 335 AM CDT Wed Jul 13 2016

Frontal boundary to continue it's slow track south across forecast
area tonight. Will see ongoing activity congeal into a complex and
track east along and ahead of frontal boundary. With warm air mass,
strengthening low level jet, decent instability and lapse rates,
will see a threat for severe weather, mainly in the form of large
hail and damaging winds.

By Thursday, frontal boundary will stall out just south of forecast
area with storms exiting to our southeast. With boundary so close
by, low level moisture lingering, decent CAPES and several
shortwaves, will see more storms fire up along front and track east
during the afternoon hours on Thursday and persist through Friday,
mainly along and south of Interstate 70. Highs Thursday will be
near normal in the upper 80s to low 90s. Then slightly cooler wx
for the first part of the weekend with temps in the low to mid 80s
before moderating by Sunday.

Depending on how fast surface ridge moves east, could see a bit of a
break in the activity Friday night and Saturday. Extended models
have differences in timing and placement with next system that will
begin to affect the area Saturday night through the early part of
next week. Best chances of storms will be over northern portions of
forecast area Sunday through Monday night at this time.

Byrd

&&

.AVIATION...  (For the 12z TAFs through 12z Thursday Morning)
Issued at 928 AM CDT Wed Jul 13 2016

Have updated all of the terminal forecasts to reflect current
convective trends and thinking. Squall line developing across
eastern Kansas will move east across Missouri and Illinois this
afternoon and this evening. Expect strong westerly winds with
squall line passage, possibly severe. Have timed line into KCOU
around 19Z and St. Louis Metro Sites and KUIN between 21Z and 23Z.
Additional showers and storms may develop behind this line this
evening.

Specifics for KSTL:

Squall line expected at KSTL around 21Z. Wind shift to the west
and gusty winds, possibly severe, with IFR conditions. Line of
storms should move east, but latest short term model runs show
additional showers and thunderstorms developing in its wake
through the evening.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 13, 8:07 AM CST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CDT WED JUL 13 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
907 AM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MISSOURI
AND INTO ILLINOIS THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING
WIND GUSTS GREATER THAN 60 MPH WILL BE THE PRIMARY SEVERE WEATHER
THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHERN MISSOURI AND ILLINOIS THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

CVKING

In the hours before

Local storm report, Jul 13, 12:53 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND GST     1 SSE MONROE CITY       39.64N  91.73W
07/13/2016  M64 MPH          MONROE             MO   MESONET

&&

WALSH
Local storm report, Jul 13, 12:56 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
156 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     TSTM WND GST     2 WSW WILLIAMSBURG      38.91N  91.73W
07/13/2016  M58 MPH          CALLAWAY           MO   MESONET

&&

WALSH
Local storm report, Jul 13, 12:59 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
159 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     JEFFERSON CITY          38.57N  92.19W
07/13/2016  E60 MPH          COLE               MO   TRAINED SPOTTER

&&

WALSH
Local storm report, Jul 13, 1:11 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TSTM WND GST     MONTGOMERY CITY         38.98N  91.51W
07/13/2016  E60 MPH          MONTGOMERY         MO   TRAINED SPOTTER

&&

WALSH
Local storm report, Jul 13, 1:13 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND GST     BOWLING GREEN           39.34N  91.20W
07/13/2016  E60 MPH          PIKE               MO   AMATEUR RADIO

            ESTIMATED 55-60 MPH

&&

WALSH
Local storm report, Jul 13, 1:19 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
219 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND GST     7 N BOWLING GREEN       39.44N  91.20W
07/13/2016  E60 MPH          PIKE               MO   AMATEUR RADIO

            ESTIMATED 55-60 MPH

&&

CORRECTED LOCATION

WALSH

The radar

The St Louis radar (KLSX), 121 km away, was scanning. The volume nearest the first event began at 19:19 UTC.

Open the radar archive at this moment

Event by event

26 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Pike

When
July 13, 1:20 PM CST
Where
Pike County, 0.98 mi SSW of Hull
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.707, -91.207

Thunderstorm winds blew down several trees in Hull.

Thunderstorm Wind, Adams

When
July 13, 1:25 PM CST to 1:35 PM CST
Where
Adams County, 1.1 mi SSW of Quincy to 0.41 mi W of Coatsburg
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.915, -91.408

Thunderstorm winds blew down numerous trees and tree limbs, especially on the south and southeast side of Quincy. One large tree fell onto a house on the southeast side of town causing moderate damage. Numerous tree limbs were blown down in Coatsburg.

Thunderstorm Wind, Pike

When
July 13, 1:48 PM CST to 2:05 PM CST
Where
Pike County, 1.15 mi SSE of Pleasant Hill to 0.37 mi SE of Greenpond
Measured
52 kt (60 mph) measured gust
Reported by
Emergency Manager
Coordinates
39.436, -90.858

Thunderstorm winds blew down several large trees as well as numerous tree limbs. A couple of trees were blown down at the intersection of Illinois Route 96 and County Road 10. Also, several trees were blown down onto Illinois Route 100 south of Milton.

Thunderstorm Wind, Calhoun

When
July 13, 1:55 PM CST
Where
Calhoun County, 0.25 mi W of Belleview to 0.11 mi NW of Belleview
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.351, -90.785

Thunderstorm winds blew down several power lines around town.

Thunderstorm Wind, Calhoun

When
July 13, 2:05 PM CST to 2:15 PM CST
Where
Calhoun County, 0.7 mi N of Hardin to 0.44 mi WSW of Brussels
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.160, -90.619

Thunderstorm winds blew down numerous trees between Hardin and Brussels.

Thunderstorm Wind, Jersey

When
July 13, 2:30 PM CST to 2:35 PM CST
Where
Jersey County, Grafton to 0.72 mi SW of Dow
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.970, -90.450

Thunderstorm winds blew down several trees onto Illinois Route 100 in Grafton. Also, in Dow, several trees were blown down.

Thunderstorm Wind, Monroe

When
July 13, 2:45 PM CST to 2:50 PM CST
Where
Monroe County, 0.76 mi NE of Columbia Gebhardt Ar to 0.23 mi ENE of Waterloo
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.459, -90.221

As a line of severe thunderstorms moved through, numerous trees, tree limbs and power lines were blown down between Columbia and Waterloo. One fallen tree damaged the roof of house near Waterloo, causing moderate damage.

Thunderstorm Wind, St. Clair

When
July 13, 2:45 PM CST to 3:05 PM CST
Where
St. Clair County, 0.8 mi N of East Carondelet to 3.18 mi E of (Blv)scott Afb Belle
Measured
56 kt (64 mph) estimated gust
Deaths
0 direct, 1 indirect
Reported by
Law Enforcement
Coordinates
38.541, -90.232

A line of severe storms moved through St. Clair County. Numerous trees, tree limbs and power lines were blown down in Dupo, Centreville, Belleville, Swansea, Scott Air Force Base, Lebanon, and Mascoutah. Also, part of a roof was blown off of a structure in East Carondelet. In Belleville, a man was electrocuted after the storms moved through when he made contact with a fence that was charged by a live downed power line while trying to move a fallen tree limb.

Thunderstorm Wind, Madison

When
July 13, 2:45 PM CST to 3:20 PM CST
Where
Madison County, Alton to 0.87 mi NNW of Alhambra
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.900, -90.170

As a line of severe storms moved through northern Madison County, numerous trees, tree limbs and power lines were blown down between Alton, Worden and Alhambra.

Thunderstorm Wind, Macoupin

When
July 13, 2:48 PM CST
Where
Macoupin County, 0.37 mi WSW of Modesto to 0.15 mi SE of Modesto
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.478, -89.986

Thunderstorm winds blew down several power lines around town.

Thunderstorm Wind, Madison

When
July 13, 2:50 PM CST to 3:20 PM CST
Where
Madison County, Granite City to 1.15 mi S of Highland
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.720, -90.130

Another enhanced area of wind damage occurred along and south of Interstate 70 in Madison County. Numerous trees, tree limbs and power lines were blown down in Granite City, Mitchell, Edwardsville, Maryville, Collinsville, Troy, St. Jacob, and Highland. Two houses in Highland sustained minor guttering and siding damage.

Thunderstorm Wind, Macoupin

When
July 13, 2:50 PM CST
Where
Macoupin County, 0.64 mi WNW of Hettick to 0.42 mi NNW of Hettick
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.354, -90.040

Thunderstorm winds blew down several power lines around town.

Thunderstorm Wind, Macoupin

When
July 13, 2:55 PM CST to 3:10 PM CST
Where
Macoupin County, 0.32 mi N of Chesterfield to 0.64 mi E of Carlinville
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.255, -90.071

Thunderstorm winds blew down several large trees, numerous tree limbs and power lines in an area from Chesterfield to Carlinville.

Thunderstorm Wind, Randolph

When
July 13, 3:00 PM CST to 3:20 PM CST
Where
Randolph County, 1.8 mi WSW of Red Bud to 0.51 mi NE of Sparta
Measured
60 kt (69 mph) measured gust
Reported by
AWOS
Coordinates
38.212, -90.011

Thunderstorm winds blew down numerous trees, tree limbs and power lines in Red Bud, Baldwin, and Sparta.

Thunderstorm Wind, St. Clair

When
July 13, 3:05 PM CST to 3:15 PM CST
Where
St. Clair County, 0.98 mi W of Freeburg to 0.42 mi ESE of Old Marissa
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.427, -89.918

Another area of enhanced wind damage in St. Clair County extended from Freeburg to Marissa from this line of severe storms. Numerous trees, tree limbs and power lines were blown down. In Freeburg, several homes sustained damage from fallen trees and a couple of power poles were snapped off. Also, a number of homes sustained shingle and siding damage.

Thunderstorm Wind, Randolph

When
July 13, 3:10 PM CST to 3:20 PM CST
Where
Randolph County, 0.98 mi WSW of Menard to 1.32 mi ENE of Steeleville
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.916, -89.847

Thunderstorm winds blew down several trees, numerous tree limbs and power lines from Chester to Steeleville.

Thunderstorm Wind, Washington

When
July 13, 3:14 PM CST to 3:40 PM CST
Where
Washington County, 0.93 mi SSE of Venedy Station to 0.45 mi SE of Richview
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.438, -89.612

A line of severe storms moved through the northern portions of Washington County. Numerous trees, tree limbs and power lines were blown down in Okawville, Addieville, Nashville, Hoyleton, and Irving.

Thunderstorm Wind, Clinton

When
July 13, 3:15 PM CST to 3:35 PM CST
Where
Clinton County, 1.91 mi SSW of Trenton to 1.25 mi SE of Carlyle
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.575, -89.694

A line of severe storms moved across Clinton County blowing down numerous trees, tree limbs and power lines. The towns that sustained damage were New Baden, Trenton, St. Rose, Damiansville, Breese, Bartelso, and Carlyle. A couple of homes in Carlyle had minor shingle damage.

Thunderstorm Wind, Washington

When
July 13, 3:20 PM CST
Where
Washington County, 0.49 mi NNE of Lively Grove to 0.71 mi NE of Lively Grove
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.306, -89.616

Thunderstorm winds blew down several trees, tree limbs and power lines around town.

Thunderstorm Wind, Montgomery

When
July 13, 3:20 PM CST to 3:35 PM CST
Where
Montgomery County, Waggoner to 2.98 mi SSE of Coffeen
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.380, -89.650

A line of severe storms moved through Montgomery County. Numerous trees, tree limbs and power lines were blown down countywide. Damage was reported in Waggoner, Litchfield, Hillsboro, Donnellson, and Coffeen. In Donnellson, two grain bins and a shed were destroyed.

Thunderstorm Wind, Bond

When
July 13, 3:20 PM CST to 3:40 PM CST
Where
Bond County, Pocahontas to 0.11 mi ESE of Mulberry Grove
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.830, -89.530

Thunderstorm winds caused widespread damage between Pocahontas, Greenville, and Mulberry Grove. Numerous trees, tree limbs and power lines were blown down. In Greenville, an amateur radio antenna was bent and one fallen tree caused moderate damage to a home. In Mulberry Grove, the winds caused some damage to the roof of a mobile home.

Thunderstorm Wind, Marion

When
July 13, 3:38 PM CST to 3:51 PM CST
Where
Marion County, 1.07 mi ESE of Junction City to 2.99 mi S of Salem
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.576, -89.111

A line of storms moved through Marion County. The most significant damage was across the southern half of the county. Numerous trees, tree limbs, power lines and a few power poles were blown down in Centralia, Odin and Salem.

Thunderstorm Wind, Fayette

When
July 13, 3:43 PM CST
Where
Fayette County, 0.64 mi S of Ramsey to 1.12 mi ESE of Ramsey
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.141, -89.119

Thunderstorm winds blew down several trees and numerous tree limbs and power lines around town.

Thunderstorm Wind, Fayette

When
July 13, 3:43 PM CST to 4:00 PM CST
Where
Fayette County, Vandalia to 0.48 mi SE of St Elmo
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.970, -89.100

Thunderstorm winds blew down numerous trees, tree limbs and power lines in Vandalia, Brownstown, and St. Elmo. A few of the fallen trees blocked U.S. Highway 51 in Vandalia.

Thunderstorm Wind, Marion

When
July 13, 3:55 PM CST
Where
Marion County, Alma to 1.03 mi ENE of Alma
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.720, -88.920

Thunderstorm winds blew down a couple of trees, tree limbs and power lines around town.

Thunderstorm Wind, Fayette

When
July 13, 3:58 PM CST
Where
Fayette County, 0.5 mi W of Farina to Farina
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.831, -88.779

Thunderstorm winds blew down a few trees and numerous tree limbs and power lines around town.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, St. Clair2016-07-1336MaleOutside/Open AreasIndirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2016Every state in 2016This day in weather historyWarnings in Illinois, July 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 659314, 659313, 659325, 659339, 659340, 659669, 659814, 659815, 659817, 659821, 659818, 659822, 659823, 659826, 659816, 659827, 659832, 659829, 659831, 659910, 659913, 659914, 659917, 659918, 659915, 659919.